# SDR AUS20020775

- Difficulty date: July 29, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 5906989202
- Condition: Separated
- Location: Trailing Edge Fl
- Part time: 7,323 cycles
- Component: Trailing Edge Fl, Sundstrandem, 745581A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SECONDARY DRIVE FLEXIBLE SHAFT ALUMINIUM END FITTING SEPARATEDFROM THE OUTER WIRE BRAID. THE INNER FLEX DRIVE WAS FOUND TO BE SLIGHTLY BENT AT ONE END. DURING REMOVAL OF THE DRIVE SHAFT, IT WAS FOUND THAT THE OTHER ALUMINIUM END FITTING HAD COME FREE FROM THE OUTER WIRE BRAID.
